Thanks for choosing HealthcareMagic forum.
The first dose of any anti hypertensives is known to cause a mild hypotension that is, a fall in blood pressure. If your child is not feeling dizzy then you can continue his treatment without worrying. If such episodes are repeated after 4-5 doses then consult your physician for reduction in its doses.
Dr. Rakhi Tayal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am a 65 year old female who has been on bp medicine for many years. I take Indera120mg and, as of Tuesday, Benicar HCT 20 mg - previously just Benicar 20mg. My bp has been spiking at around 170/101 and then down to around 166/88. How long should it be for relief from the new medicine? Of course, when the bp get higher, I get nervous, and make it worse.
Hi Doctor! I am 42 years old, weigh 88kg, Height 167cm. My blood pressure fluctuates between 130/100 and 140/110. I have been an athlete. After workout my bp comes down to 130/90. I don t feel any pain or strain. Even I have gone through TMT, ECG, Colour dropper but all reports are normal. Dr. prescribed me Almasar h 20 and Atorva 10. Yes that brings my bp to normal 120/80 but i feel low and lazy.
Hi,my name is Rachel 45 year old,I recently had a TAHBSO operation March 16,my doctor prescribe me medicine with Tibolone but I haven t take it due to financial constraint and Im doing my best to adjust and manage myself except that I find it hard to sleep day or night,I only get to sleep 3-4 hours a day which causes me to feel faint and my BP at times is too low like 80/50 or 90/60.I wonder if I take sleeping pills would be good for me or what better drugs that I should take to balance my system..thank you
Hello, I am on Warfarin for A-Fib. I had a bad cold and was coughing a lot. During one coughing fit I experienced a sharp pain and slight swelling just at the bottom of my rib cage. Applied ice and pain subsided but is painful to cough at all. That was about 5 days ago. Today I notice a huge bruise across my side and stomach. There is no pain except when I cough. I m aware of the bruising factor when taking warfarin, it s just the size of this bruise is alarming. Any thoughts ?
Dx with ASD hole, cardiologist stt born with it. At the time Dec 1, 11 I was told they could do cath. surg to fix. But not seems like there putting that off, I m also anemic... not sure why Doc. now want to wait, tell me to take my time... I m 47 and do not want to wait till I get to old. I m on warfarin, ferrous, something for gerd, and simavistan, what should I do?
I am 31, I weigh 135 lbs and am 5´4 .I was 5 weeks pregnant and took 800mg of cytotec 3 oral and i vaginally. The next day I bleed a little and saw very little blood clots. On the second day there was very little bleeding. Should I take another dose of cytotec as I am not sure that the abortion was succesful
I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am concerned about side effects in the future. I have had the virus for 18 years and each time it erupts it...
Hi, I have a confidential question and need help to understand what I am taking; Can you help Are you there?? I have a family and need to take the steps to correct myself. I have several concerns Chronic Pain , Been on Oxycontin 80mg and percocet...